# SDR SWIA2021080259915

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 305-333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 27 CORRODED BETWEEN FS305.00 AND FS333.00     (C-CHECK RO 7/28/2021)    REPLACED MAIN AVIONICS BAY STR 27 BETWEEN FS305 AND FS333 REF DWG SH670-31630 REV. K, CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
